| Model Number |
0684-00-0480-01 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/30/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Updated fields: b4, b5, g1-contact person at mfg site, g3, g6, h2, h3, h6- type of investigation, investigation findings, investigation conclusioon and h11.No decon or visual inspection performed since product was not returned and could not be evaluated.The images from the facility shows a y-fitting and a part of the guidewire.The portion of the guidewire shown in the image does not show any damage to the guidewire.We are unable to confirm the reported failure.A lot history record review was completed for the reported product.No nonconformances were found that are considered to be related to the event.The failure mode is addressed in the risk file and is operating within its risk profile.The ifu addresses the reported failure.There were no ncmrs identified which could cause or contribute to the reported failure.The investigation does not indicate that the device was inadvertently released as non-conforming or an adulterated product or was a counterfeit.The complaint history review did not identify an adverse trend (increase in number of complaints over past three (3) months).Based on the rational provided above, no escalation to the capa process is required.
Event or Problem Description
It was reported that during intra-aortic balloon (iab) therapy, the guidewire of 40cc linear catheter was found damaged and another product had to be opened.The second was placed without issue.There was no injury reported.
Event or Problem Description
It was reported that during intra-aortic balloon (iab) therapy, the guidewire of 40cc linear catheter was found damaged and another product had to be opened.The second was placed without issue.
Additional Manufacturer Narrative
Additional information: due to characterization limit e1 (initial reporter: (b)(6).The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id # (b)(4).
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, h2, h11.Corrected fields: d9 (device available for eval?), h6 (investigation findings).
Event or Problem Description
N/a.